In this paper we provide some bounds for eigenfunctions of the Laplacian with homogeneous Neumann boundary conditions in a bounded domain Ω of Rn. To this aim we use the so-called symmetrization techniques and the obtained estimates are asymptotically sharp, at least in the bidimensional case, when the isoperimetric constant relative to Ω goes to 0.

Brandolini B., Chiacchio F., & Trombetti C. (2009). Sharp estimates for eigenfunctions of a Neumann problem. COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 34(11), 1317-1337 [10.1080/03605300903089859].

Sharp estimates for eigenfunctions of a Neumann problem

Brandolini B.;
2009

Abstract

In this paper we provide some bounds for eigenfunctions of the Laplacian with homogeneous Neumann boundary conditions in a bounded domain Ω of Rn. To this aim we use the so-called symmetrization techniques and the obtained estimates are asymptotically sharp, at least in the bidimensional case, when the isoperimetric constant relative to Ω goes to 0.
Settore MAT/05 - Analisi Matematica
Brandolini B., Chiacchio F., & Trombetti C. (2009). Sharp estimates for eigenfunctions of a Neumann problem. COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 34(11), 1317-1337 [10.1080/03605300903089859].
File in questo prodotto:
File Dimensione Formato  
CPDE(2009).pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 166.11 kB
Formato Adobe PDF
166.11 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/493997
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 18
  • ???jsp.display-item.citation.isi??? 19
social impact